# SDR AALA202405169862

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 26,414 hours, 12,157 cycles
- System (JASC): 5200 · Doors
- Part: Strap
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HIGH PITCH SQUEAL COMING FROM THE 2R DOOR DURING DESCENT.  PSI WAS 7.6 AT FL 230 WHEN IT OCCURRED. VISUALLY INSPECTED DOOR 2R PER AMM 52-10-00. FOUND NYLON STRAP FROM DOOR SLIDE LOOSE ALLOWING STRAP TO BECOME LODGED BETWEEN DOOR SEAL AND DOOR LEDGE. RE-SECURED STRAP TO PREVENT REOCCURRENCE.
